# SDR DALA2023033102463

- Difficulty date: January 20, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,492 hours, 20,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 ACCOMPLISH REPETITIVE INSPECTIONS PER ER/A 604730-14. CORRECTIVE ACTION: ACCOMPLISH SECTION II REPETITIVE INSPECTIONS OF 604730-14 EVERY 9000 FC BEGINNING AT 37500 TOTAL AC FC. ASSOCIATED ER/A 14-604730 (2590860)
